# SDR DALA2021091605551

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 69,320 hours, 27,255 cycles
- System (JASC): 5200 · Doors
- Part: Gust Lock
- Condition: Contaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7967222) GUST LOCK WOULD NOT RELEASE. REMOVED DEBRIS, CYCLED GUST LOCK. DOOR OK FOR SVC.
